# SDR SWIA201541188

- Difficulty date: April 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 18,236 hours, 10,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT, HAS A CRACK AT BS 202.75 RT SIDE NEXT TO ADG PUMP.    COMPLIED WITH THE REPAIR IAW REO.
